Open Access
Translator Disclaimer
2003 A remark on a critical exponent for the semilinear dissipative wave equation in the one dimensional half space
Ryo Ikehata
Differential Integral Equations 16(6): 727-736 (2003).

Abstract

We consider the small data global existence of solutions to the $1$-D exterior mixed problem of the equation $u_{tt}-u_{xx} + u_{t} = \vert u\vert^{p}$ . A new lower bound $p = 8/3$ on the nonlinear term and the better decay estimates of solutions can be derived through the new method in [6].

Citation

Download Citation

Ryo Ikehata. "A remark on a critical exponent for the semilinear dissipative wave equation in the one dimensional half space." Differential Integral Equations 16 (6) 727 - 736, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1036.35143
MathSciNet: MR1973277

Subjects:
Primary: 35L70
Secondary: 35B33 , 35L15

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 6 • 2003
Back to Top